# SDR SWAA2022021715716

- Difficulty date: June 7, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 41,786 hours, 24,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD CARGO COMPARTMENT L/H TRANSITION ANGLE HAS CORROSION AROUND THE FASTENER HOLES FROM STA 509 TO 500B +11. / WP:E41753-CHAPPA; LEE - 06/20/2018 09:28 COMPLETE: REMOVED AND REPLACED DAMAGED SECTION OF L/H TRANSITION ANGLE FROM STA. 480 TO STA. 500D PER SRM 53-00-53-2R-5. SEE INDIVIDUAL SUB TASKS AND WIPS FOR PROGRESSION.
